# SDR CALA9700585

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16892
- Make and model: Doug DC-9-82
- Aircraft serial: 49391
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

CREW ADVISED OF BIRD STRIKE, INSPECTION FOUND STRIKE AT LS FWD FUSELAGE ON PRESSURIZED NOSE REGION.  EXTERNAL REPAIR AS PER SRM 53-04 FIG 12B SHEET 14.  REQUESTED DIP TO INSPECT BLIND FASTENERS AT INTERVALS, NOT TO EXCEED 3000 LANDINGS AND PERMANENT REPAIR BY A CLASS 1 OR 2 NOT TO EXCEED 8000 LANDING OR NEXT 1/4 D CHECK.  DIP NR 30458.
